RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 3–96 (Mi umn1294)  

This article is cited in 16 scientific papers (total in 16 papers)

Twistor spaces and harmonic maps

J. Davidova, A. G. Sergeevb

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (5761 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 1–91

Bibliographic databases:

UDC: 517.5
MSC: 58E20, 14D21, 53C25
Received: 10.07.1992

Citation: J. Davidov, A. G. Sergeev, “Twistor spaces and harmonic maps”, Uspekhi Mat. Nauk, 48:3(291) (1993), 3–96; Russian Math. Surveys, 48:3 (1993), 1–91

Citation in format AMSBIB
\Bibitem{DavSer93}
\by J.~Davidov, A.~G.~Sergeev
\paper Twistor spaces and harmonic maps
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 3--96
\mathnet{http://mi.mathnet.ru/umn1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243612}
\zmath{https://zbmath.org/?q=an:0851.58010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48....1D}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 1--91
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1294
  • http://mi.mathnet.ru/eng/umn/v48/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Stepanov, “Ob odnom primenenii teoremy Stoksa v globalnoi rimanovoi geometrii”, Fundament. i prikl. matem., 8:1 (2002), 245–262  mathnet  mathscinet  zmath
    2. S. E. Stepanov, I. G. Shandra, “Seven Classes of Harmonic Diffeomorphisms”, Math. Notes, 74:5 (2003), 708–716  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. E. Stepanov, “On the holomorphic mapping of an almost semi-Kähler manifold”, Russian Math. (Iz. VUZ), 47:11 (2003), 63–65  mathnet  mathscinet  zmath  elib
    4. M. V. Smolnikova, S. E. Stepanov, I. G. Shandra, “Infinitesimal harmonic transformations”, Russian Math. (Iz. VUZ), 48:5 (2004), 65–70  mathnet  mathscinet  zmath  elib
    5. A. G. Sergeev, “Harmonic maps into homogeneous Riemannian manifolds: twistor approach”, Russian Math. Surveys, 59:6 (2004), 1181–1203  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. S. E. Stepanov, I. G. Shandra, “Garmonic diffeomorphisms of manifolds”, St. Petersburg Math. J., 16:2 (2005), 401–412  mathnet  crossref  mathscinet  zmath
    7. D.V. Alekseevsky, S. Marchiafava, “A twistor construction of Kähler submanifolds of a quaternionic Kähler manifold”, Annali di Matematica, 184:1 (2005), 53  crossref  mathscinet  isi  elib
    8. A. G. Sergeev, “Harmonic maps into loop spaces of compact Lie groups”, Journal of Mathematical Sciences, 149:5 (2008), 1608–1617  mathnet  crossref  mathscinet  zmath
    9. Kazuyuki Hasegawa, “On surfaces whose twistor lifts are harmonic sections”, Journal of Geometry and Physics, 57:7 (2007), 1549  crossref
    10. Armen Glebovich Sergeev, “Harmonic maps into loop spaces of compact Lie groups”, Sci China Ser A, 51:4 (2008), 695  crossref  mathscinet  zmath  isi  elib
    11. A. V. Domrin, “Noncommutative unitons”, Theoret. and Math. Phys., 154:2 (2008), 184–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. V. Domrin, “Moduli spaces of solutions of a noncommutative sigma model”, Theoret. and Math. Phys., 156:3 (2008), 1231–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. Bruno Ascenso Simões, “First-Order Twistor Lifts”, J Inequal Appl, 2010 (2010), 1  crossref  mathscinet
    14. S. E. Stepanov, “The Berger–Ebin theorem and harmonic maps and flows”, Russian Math. (Iz. VUZ), 56:4 (2012), 70–74  mathnet  crossref  mathscinet
    15. Martin Svensson, J.C.. Wood, “New constructions of twistor lifts for harmonic maps”, manuscripta math, 144:3-4 (2014), 457  crossref
    16. S. E. Stepanov, I. I. Tsyganok, “Harmonic Transforms of Complete Riemannian Manifolds”, Math. Notes, 100:3 (2016), 465–471  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:532
    Full text:199
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020